W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT261414 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, a patient was to be implanted with a 26mm x 14cm gore® excluder® aaa endoprosthesis (excluder® device) to treat abdominal aortic aneurysm.After the excluder® device was advanced to target position in patient, physician rotated the white handle to deploy at a constant speed.After all the deployment line was pulled out, there was no excluder® device expansion under fluoroscopy.Therefore, a sheath (dsf1833) was used and delivered to the proximal end of the excluder® device and remove the device with sheath protection.There was no change observed of the device after it was removed out of patient.The procedure was successfully completed by using another excluder® device (rlt281412).Patient was doing well.
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.A4: patient weight is not available.H6 - investigation findings: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Device is under evaluation by manufacturer.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Code c19: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Code d15: the device evaluation showed the following: visual examination showed that the deployment line was broken just past the deployment line lumen in catheter.Engineering did not observe any knots in the sleeve and was able to grab the broken deployment line and start deployment with no observed resistance.· based on the findings from this evaluation, the physician¿s observations that ¿after all the deployment line was pulled out, there was no excluder® device expansion under fluoroscopy¿ was confirmed.· the likely cause for the observations that ¿there was no excluder® device expansion under fluoroscopy¿ is a broken deployment line.· the likely cause for the broken deployment line could not be determined with the available information.